# SDR FDEA202202070591

- Difficulty date: February 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AGA7087516
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK AT STA 1901 TO 2006 RBL 26 HAS SURFACE CORROSION. REMOVED AND REPLACED SEAT TRACK STA1901 TO 2006 RBL 26 REF DWG 7087 AND SRM51-31-  01-OG & SRM51-33-01-OG.
